zbMATH — the first resource for mathematics

A characterization for isometries and conformal mappings of pseudo- Riemannian manifolds. (English) Zbl 0539.53017
This paper is a part of the author’s thesis (see the preceding review).

53B30 Local differential geometry of Lorentz metrics, indefinite metrics
53A30 Conformal differential geometry (MSC2010)
Full Text: DOI EuDML
[1] Alexandrov, A. D.,A contribution to chronogeometry. Canad. J. Math.19 (1967), 1119–1128. · Zbl 0173.24603
[2] Beckman, F. S. andQuarles, D. A.,On isometries of Euclidean spaces. Proc. Amer. Math. Soc.4 (1953), 810–815. · Zbl 0052.18204
[3] Beem, J. K.,Homothetic maps of the space-time distance function and differentiability. Gen. Relativity Gravitation9 (1978), 793–799. · Zbl 0419.53034
[4] Beem, J. K. andEhrlich, P. E.,Global Lorentzian geometry. Dekker, New York-Basel, 1981.
[5] Benz, W.,Eine Beckman-Quarles-Charakterisierung der Lorentz-Transformationen des \(\mathbb{R}\) n . Arch. Math. (Basel)34 (1980), 550–559. · Zbl 0446.51015
[6] Hawking, S. W. andEllis, G. F. R.,The large scale structure of physical space-time. Cambridge University Press, Cambridge, 1973. · Zbl 0265.53054
[7] Hawking, S. W., King, A. R., andMccarthy, P. J.,A new topology for curved space-time which incorporates the causal, differential, and conformal structures. J. Math. Phys.17 (1976), 174–181. · Zbl 0319.54005
[8] Lelong-Ferrand, J.,Geometrical interpretations of scalar curvature and regularity of conformal homeomorphisms. InDifferential geometry and relativity. Reidel, Dordrecht-Boston, 1976. · Zbl 0345.53028
[9] Lester, J. A.,Cone preserving mappings for quadratic cones over arbitrary fields. Canad. J. Math.29 (1977), 1247–1253. · Zbl 0376.50003
[10] Lester, J. A.,The Beckman-Quarles theorem in Minkowski space for a spacelike square-distance. Arch. Math. (Basel)37 (1981), 561–568. · Zbl 0457.51027
[11] Malament, D. B.,The class of continuous timelike curves determines the topology of spacetime. J. Math. Phys.18 (1977), 1399–1404. · Zbl 0355.53033
[12] Myers, S. B. andSteenrod, N. E.,The group of isometries of a Riemannian manifold. Ann. of Math.40 (1939), 400–416. · Zbl 0021.06303
[13] Peleska, J.,Zur Charakterisierung isometrischer und konformer Abbildungen zwischen pseudo-Riemannschen Mannigfaltigkeiten. Dissertation, Universität Hamburg, 1982. · Zbl 0539.53016
[14] Rešetnjak, Ju. G.,On conformal mappings of a space. Soviet Math. Dokl.1 (1960), 153–155.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.